MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; RESURFACING PATELLA, 35MM, ALL-POLY, TRI-PEG

ONKOS SURGICAL ELEOS; RESURFACING PATELLA, 35MM, ALL-POLY, TRI-PEG
Model Number KPONTP35E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in process.The device will not be returned for evaluation.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this event: #3013450937-2023-00149, #3013450937-2023-00150, #3013450937-2023-00151, #3013450937-2023-00152, #3013450937-2023-00153, #3013450937-2023-00154, #3013450937-2023-00156, #3013450937-2023-00157, #3013450937-2023-00158.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery due to an alleged infection.During the revision surgery, the following eleos implants were revised: tibial hinge component, distal femur axial pin, and poly spacer.The following eleos implants remain implanted from the patient's original procedure: distal femur, male-female midsection, stem extension, resurfacing patella, tibial baseplate, cemented bowed segmental stem, and tibial baseplate tapered screw.The surgeon performed a washout.No additional information regarding this adverse event has been reported.
 
Additional Manufacturer Narrative
It was reported that the patient developed an alleged infection.The patient underwent a revision surgery on (b)(6)2023 where the following eleos implants were revised: tibial hinge w/ rotational stop, distal femur axial pin, and tibial poly spacer.The following eleos implants remain implanted from the patient's original surgery: distal femur, cemented segmental stem, tibial baseplate tapered screw, stem extension, male-female midsection, tibial baseplate, and resurfacing patella.The work orders and sterilization batch release records were revewied and no relevant information was identified.The root cause of the patient's alleged infection could not be determined.The investigation concluded that the root cause of the alleged infection is not likely due to the design, manufacture, and/or sterilization of the components.The following sections were updated: b4 - updated date of this report g1 - changed submitter information - name and email g3 - updated date received by manufacturer g6 - updated type of report h6 - updated codes to reflect investigation results h10 - updated mfg narrative to reflect investigation results.

Brand Name
ELEOS
Common Device Name
RESURFACING PATELLA, 35MM, ALL-POLY, TRI-PEG
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline rd
arlington TN 38002
Manufacturer Contact
vandita patel
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key17560972
Report Number3013450937-2023-00155
Device Sequence Number3600249
Product Code JWH
UDI-Device IdentifierB278KPONTP35E0
UDI-PublicB278KPONTP35E0
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/17/2025
Device Model NumberKPONTP35E
Device Catalogue NumberKPONTP35E
Device Lot Number1734522
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2023
Supplement Date Received by Manufacturer10/17/2023
Initial Report FDA Received Date08/16/2023
Supplement Report FDA Received Date11/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/17/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000009E, ELEOS DISTAL FEMUR; P/N 25001040E, ELEOS MALE FEMALE MIDSECTION; P/N 25001212E, ELEOS POLY SPACER; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N CB-15152-03M, ELEOS SEGMENTAL STEM; P/N KSC01530E, ELEOS STEM EXTENSION; P/N TB-2204E-01M, ELEOS TIBIAL BASEPLATE; P/N TB-TSCRW-01M, ELEOS TIBIAL BASEPLATE SCREW; P/N THSMWRS01M, ELEOS TIBIAL HINGE COMPONENT
Outcome Attributed to Adverse Event Hospitalization;
Patient Age78 YR
Patient SexFemale